Couldn't find what you looking for?

TRY OUR SEARCH!

I was prescribed with methotrexate because of rheumatoid arthritis that I have been suffering from. I have to take it only once a week, but it causes me nausea and even vomiting. I've been taking methotrexate for last 4 weeks and haven't noticed any changes related to my health condition. I suffer pain and this drug is not analgesic, but I think that interacts with analgesics. What is an alternative to methotrexate?

Loading...

Methotrexate has two different indications in medicine. It is used in arthritis as disease modifying med, and also as chemotherapy in treatment of some types of cancer. Doses are much higher when it is used as anticancer drug. Nausea and vomiting are expected side effects of methotrexate. You should ask your physician to prescribe you therapy to solve that unwanted effects. I know that because a friend of mine was on methotrexate too and used other medication to prevent nausea.
Reply

Loading...